On regular characterizations of languages by grammar systems

Ilie Lucian and Salomaa Arto: On regular characterizations of languages by grammar systems. In: Acta cybernetica, (12) 4. pp. 411-425. (1996)

[thumbnail of cybernetica_012_numb_004_411-425.pdf]
Cikk, tanulmány, mű

Download (806kB) | Preview


We show that grammar systems with communication by command and with extremely simple rewriting rules are able to generate all recursively enumerable languages. The result settles several open problems in the area of grammar systems.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1996
Volume: 12
Number: 4
ISSN: 0324-721X
Page Range: pp. 411-425
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38502/
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 424-425. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/12571

Actions (login required)

View Item View Item